# SDR CALA0700650

- Difficulty date: November 5, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N14320
- Make and model: Boeing 7373T0
- Aircraft serial: 23371
- Aircraft time: 68,198 hours, 30,876 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498156
- Condition: Corroded
- Location: Bs 360 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 25L CORRODED AT STA 360.  A REPAIR STRINGER SPLICE WAS INSTALLED IAW SRM 53-00-03, FIGURE 201.
